| Model Number |
7213 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that shaft break occurred.A 5.00mm x 15mm nc emerge balloon catheter was selected for use.However, the shaft broke when entering the guide.The procedure was completed with a different device.No patient complications were reported.